# SDR UALA2008112406638

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 30,493 hours, 11,073 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR ASSIST BOTTLE PRESS LOW.  SERVICED BOTTLE.
